How to Spot Someone on Anavar?

How to Spot Someone on Anavar?

Anavar is a very popular steroid, although not one for the broke bodybuilder, with it costing hundreds of dollars for a single cycle.

With many guys in the bodybuilding industry lying about their steroid-use and claiming natty, this article will help you spot the visual signs of someone on anavar.

Anavar Effects

  • Diuretic effect
  • Full muscles
  • Fat burning

When someone’s on anavar, it may not be obvious – as users won’t blow up all of a sudden and gain 40lbs (like on anadrol). However, there are certain characteristics which make those on var stand out.

Oxandrolone has a diuretic effect, flushing out extracellular fluid (around the muscle cells). Other AAS do this, such as winstrol, however anavar-users look distinctly different.

On winstrol users will look more ripped due to fat and water loss, however their muscles will appear flat due to less intracellular fluid inside the muscle cells. In comparison, anavar-users look will have full and pumped looking muscles due to increased glycogen stores.

Anavar also has powerful fat-burning effects (1), so if someone’s suddenly got ripped; but their muscles are looking bigger/fuller than ever, they could be cycling oxandrolone. It’s very difficult for natural bodybuilders to drop fat fast, whilst building muscle simultaneously.

Strength Gains

If someone’s cutting, but their strength levels are going up (considerably), this can be a giveaway sign of someone on var.

Anavar can significantly increase muscular strength, which is why some bodybuilders utilize it in the off-season to hit new PR’s.

Natural bodybuilders will do very well to maintain their strength when in a calorie deficit. In fact, a loss in strength and mass is common when someone is eating fewer calories for a sustained period of time.

Vascularity

Due to the redistribution of water (flushing out extraceullar fluid and drawing water inside the muscle cell), this can result in an increase in vascularity.

Vascularity = Visible veins flowing through the muscles

Thus, if someone’s not usually vascular but their muscles become very pumped and veiny overnight, this could be a sign of someone on anavar.

This is because underneath your skin there’ll be a certain amount of water (outside of the muscle cell). If there’s a lot of water located here, it can blur muscle definition and make your muscles appear smooth/puffy. However, if there’s less water here, your veins will become situated closer to the surface of the skin – making your veins more visible. This will increase muscle tone and potential striations.

Fat loss also increases vascularity in bodybuilders, making anavar one of the best steroids for displaying wriggly-like worms underneath your skin.

It’s worth noting that a natural person’s vascularity could also increase if they are cutting (losing fat). However, this is likely to be a gradual change over several months, rather than a few weeks.

Side Effects

Anavar is a very weak androgen compared to other steroids, meaning the side effects experienced by most users are weak. However it can cause the following in users:

  • Nausea
  • Hair loss
  • Acne
  • Fluctuations in sexual interest
  • Gyno

Anavar is a DHT-derived steroid (2) and thus hair loss is a possible side effect for users particularly susceptible to male pattern baldness. However, this is unlikely to be severe.

Sudden outbreaks in acne are also possible on var due to it stimulating the sebaceous glands, causing the body to produce more sebum. This can block a person’s pores leading to an increase in spots or acne.

Sexual Health

Sexual interest is likely to go up in the early stages of an anavar cycle, with the compound increasing testosterone levels. However, it will partially shut down natural testosterone production like other exogenous compounds and thus a users libido and erectile strength may decrease.

A PCT (post cycle therapy) is thus recommended to help natural testosterone production regulate back to normal. This process can take several months (depending on the dose taken, PCT protocol, genetics and how long the cycle was).

Gyno

Gyno is obvious side effect from those using anavar. It’s an unlikely side effect, but still possible. Many people believe var can’t cause gynecomastia due to it not aromatizing (doesn’t convert to estrogen). However, it does increase prolactin levels which can result in female breast tissue appearing under the pectoral muscles. Thus if someone you know is experiencing the positive effects of anavar and has developed gyno – oxandrolone could be the reason.

Another possibility why those on “anavar” develop gyno is because it’s often faked. UGL manufacturers often write anavar on the label, where in reality it contains dianabol. High estrogen levels are common on dbol as it does aromatize, and thus gyno is much more likely.

References

(1) https://pubchem.ncbi.nlm.nih.gov/compound/oxandrolone

(2) https://www.sciencedirect.com/topics/veterinary-science-and-veterinary-medicine/oxandrolone

John McDonald

John McDonald

John has over 8 years experience taking anavar and other PEDs. He knows the ins and outs when it comes to buying oxandrolone (from pharmaceutical and underground labs).
John McDonald

Leave a Comment